RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gal'perin, Gregorii Aleksandrovich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 23
Presentations: 6

Number of views:
This page:1602
Abstract pages:6086
Full texts:2528
References:415
E-mail:

http://www.mathnet.ru/eng/person22404
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/70890

Publications in Math-Net.Ru
2014
1. G. A. Gal'perin, “Бильярдные шары вычисляют $\pi$”, Mat. Pros., Ser. 3, 18 (2014),  180–204  mathnet
2011
2. G. A. Gal'perin, A. Yu. Plakhov, “Одна геометрическая задача, приводящая к биллиардному закону отражения”, Mat. Pros., Ser. 3, 15 (2011),  176–181  mathnet
2005
3. G. A. Galperin, “Two-dimensional configuration in the three-dimensional problem of four gravitating bodies”, Nelin. Dinam., 1:2 (2005),  215–232  mathnet
4. S. Albeverio, G. Galperin, I. L. Nizhnik, L. P. Nizhnik, “Generalized billiards inside an infinite strip with periodic laws of reflection along the strip's boundaries”, Regul. Chaotic Dyn., 10:3 (2005),  285–306  mathnet  mathscinet  zmath
2004
5. G. A. Gal'perin, “Геометрическое решение проблемы В. В. Произволова”, Mat. Pros., Ser. 3, 8 (2004),  229–236  mathnet
6. G. A. Gal'perin, “Бильярдная формула для измерения расстояний в геометрии Лобачевского”, Mat. Pros., Ser. 3, 8 (2004),  93–112  mathnet
2003
7. G. Galperin, “Relationship between Euclidean, Lobachevskian (hyperbolic), and billiard metrics and its application to a billiard problem in R$^d$”, Regul. Chaotic Dyn., 8:4 (2003),  441–448  mathnet  mathscinet  zmath
8. G. Galperin, “Playing pool with $\pi$ (the number $\pi$ from a billiard point of view)”, Regul. Chaotic Dyn., 8:4 (2003),  375–394  mathnet  mathscinet  zmath
9. N. Chernov, G. A. Galperin, “Search light in billiard tables”, Regul. Chaotic Dyn., 8:2 (2003),  225–241  mathnet  mathscinet  zmath
10. G. Galperin, “Convex Polyhedra without Simple Closed Geodesics”, Regul. Chaotic Dyn., 8:1 (2003),  45–58  mathnet  mathscinet  zmath
11. G. Galperin, D. Zvonkine, “Periodic Billiard Trajectories in Right Triangle”, Regul. Chaotic Dyn., 8:1 (2003),  29–44  mathnet  mathscinet  zmath
2001
12. G. A. Gal'perin, “Биллиардная динамическая система для числа $\pi$”, Mat. Pros., Ser. 3, 5 (2001),  137–138  mathnet
13. G. A. Gal'perin, “Биллиарды и упругие столкновения частиц и шаров”, Mat. Pros., Ser. 3, 5 (2001),  65–99  mathnet
1992
14. Ya. B. Vorobets, G. A. Gal'perin, A. M. Stepin, “Periodic billiard trajectories in polygons: generating mechanisms”, Uspekhi Mat. Nauk, 47:3(285) (1992),  9–74  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:3 (1992), 5–80  isi
15. G. A. Gal'perin, “Asymptotic behaviour of a particle in a Lorentz gas”, Uspekhi Mat. Nauk, 47:1(283) (1992),  209–210  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:1 (1992), 258–259  isi
1991
16. G. A. Gal'perin, “The Lyusternik–Shnirel'man theorem for polyhedra”, Uspekhi Mat. Nauk, 46:6(282) (1991),  207–208  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:6 (1991), 219–220  isi
17. Ya. B. Vorobets, G. A. Gal'perin, A. M. Stepin, “Periodic billiard trajectories in polygons”, Uspekhi Mat. Nauk, 46:5(281) (1991),  165–166  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:5 (1991), 204–205  isi
1987
18. G. A. Gal'perin, “A solution of Proizvolov's problem of covering a multidimensional polyhedron by pyramids, and its generalizations”, Dokl. Akad. Nauk SSSR, 293:2 (1987),  283–288  mathnet  mathscinet  zmath
1985
19. G. A. Gal'perin, “Continuous motions in the space of configurations of rigid star-shaped bodies”, Uspekhi Mat. Nauk, 40:5(245) (1985),  251–252  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:5 (1985), 229–230
1984
20. G. A. Gal'perin, “The existence of nonperiodic and not everywhere dense billiard trajectories in polygons and polyhedra”, Dokl. Akad. Nauk SSSR, 275:1 (1984),  18–22  mathnet  mathscinet  zmath
1981
21. G. A. Gal'perin, “Systems of locally interacting and repelling particles that are moving in space”, Tr. Mosk. Mat. Obs., 43 (1981),  142–196  mathnet  mathscinet  zmath
22. G. A. Gal'perin, “On an entropy characteristic of uniform means with local interaction”, Uspekhi Mat. Nauk, 36:6(222) (1981),  207–208  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:6 (1981), 179–180  isi
23. G. A. Gal'perin, “The asymptotic behaviour of a system of particles with repulsion”, Uspekhi Mat. Nauk, 36:5(221) (1981),  167–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:5 (1981), 147–148  isi
1979
24. G. A. Gal'perin, “On systems of perfectly elastic balls moving in space or in a box”, Dokl. Akad. Nauk SSSR, 245:2 (1979),  285–288  mathnet  mathscinet  zmath
1978
25. G. A. Gal'perin, “Elastic collisions of particles on a line”, Uspekhi Mat. Nauk, 33:1(199) (1978),  211–212  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:1 (1978), 199–200
1977
26. G. A. Gal'perin, “Rates of Interaction Propagation in One-Dimensional Automaton Networks”, Probl. Peredachi Inf., 13:1 (1977),  73–81  mathnet  mathscinet  zmath; Problems Inform. Transmission, 13:1 (1977), 52–58
1976
27. G. A. Gal'perin, “One-dimensional local monotone operators with memory”, Dokl. Akad. Nauk SSSR, 228:2 (1976),  277–280  mathnet  mathscinet  zmath
28. G. A. Gal'perin, “One-Dimensional Automaton Networks with Monotonic Local Interaction”, Probl. Peredachi Inf., 12:4 (1976),  74–87  mathnet  mathscinet  zmath; Problems Inform. Transmission, 12:4 (1976), 299–310
1974
29. G. A. Gal'perin, “Proof of convergence in the problem of rectification”, Mat. Sb. (N.S.), 94(136):1(5) (1974),  74–88  mathnet  mathscinet  zmath; Math. USSR-Sb., 23:1 (1974), 69–83

2016
30. G. A. Gal'perin, Ch. Delman, “Повесть о трёх кругах”, Mat. Pros., Ser. 3, 20 (2016),  111–134  mathnet
2002
31. G. A. Gal'perin, “30-я Американская математическая олимпиада, год 2001”, Mat. Pros., Ser. 3, 6 (2002),  119–126  mathnet
2000
32. G. A. Gal'perin, “Мой друг Андрей Ходулёв”, Mat. Pros., Ser. 3, 4 (2000),  8–32  mathnet

Presentations in Math-Net.Ru
1. О периодических бильярдных траекториях в плоских областях
G. A. Gal'perin
Lie groups and invariant theory
September 9, 2010
2. Математика бильярдов. Занятие 5
G. A. Gal'perin
Summer School "Contemporary Mathematics", 2004
July 30, 2004   
3. Математика бильярдов. Занятие 4
G. A. Gal'perin
Summer School "Contemporary Mathematics", 2004
July 23, 2004 15:30   
4. Математика бильярдов. Занятие 3
G. A. Gal'perin
Summer School "Contemporary Mathematics", 2004
July 22, 2004 11:15   
5. Математика бильярдов. Занятие 2
G. A. Gal'perin
Summer School "Contemporary Mathematics", 2004
July 21, 2004 11:15   
6. Математика бильярдов. Занятие 1
G. A. Gal'perin
Summer School "Contemporary Mathematics", 2004
July 20, 2004 15:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019